# SDR HEEA954117

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Fails Test
- Location: Auto Flight
- Component: FZ702
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS SPERRY SST TEST.  PART RECEIVED WITH N5748M ON 12-26-94.
